I have one red spot on my right hand, which is a fungal infection. Sometimes, it will grow in other body parts like stomach or legs, but then automatically disappears in 2 to 3 days. I am so worried. What to do? What is the treatment for this?
Welcome to icliniq.com.
Revert with more information to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist
Thank you doctor,
No doctor, I do not have diabetes or hypertension. I have sent images of the lesion.
Welcome back to icliniq.com.
I have seen the images (attachment removed to protect patient identity).
For more information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist
Query: Hi, I am suffering from balanitis since last month. I am using an antifungal cream (candid B) to avoid it. Till the time I use antifungal cream all rashes/infection disapper, but once I stop applying the cream all symptoms start again. Sympoms are: Red skin around head of penis and itchiness aft... Read Full >>
Answer: Hi, Welcome to icliniq.com. Have you ever been diagnosed by a doctor because balanitis has several other causes as well and fungal infection is one of them. Get a fasting and post prandial blood sugar done and please send me a few details: Have you noticed any swellings in your groin area ? Do you ... Read Full
Query: Hello doctor,I am 52. I noticed my glans penis has some measles-like red spots all over. Overall, the glans penis seem reddish and slightly inflamed. A light irritation is felt. Read Full >>
Answer: Hello, Welcome to icliniq.com. I have noted your concern and viewed the image (attachment removed to protect patient identity). You seem to have a yeast infection called candidal balanitis. I suggest you use a topical antifungal cream such as Clotrimazole 1 % and Beclomethasone dipropionate 0.05 % c... Read Full
Query: Hello doctor, I am a 43-year old male with repeated ringworm infection. This started about a year ago with small itchy patches in the groin area high up on inner thighs and pubic area. These would go away with the use of Candid-B cream and Canditral and Itrasys only to return in 10 to 15 days after... Read Full >>
Answer: Hello, Welcome to icliniq.com. Recurrence of tinea is most commonly due to either incomplete treatment or wrong medication most commonly the combination of a topical steroid with a topical antifungal e.g Candid-B (Beclometasone Topical and Clotrimazole Topical) or other similar preparations. To... Read Full
Ask your health query to a doctor online?Ask a Dermatologist Now